MathSciNet Relay Station
MathSciNet bibliographic data
MR929091 53C55 (22E40 22E45 32G13 32J25 32M15 57R15)
Goldman, William M.; Millson, John J. The deformation theory of representations of fundamental groups of compact Kähler manifolds. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 153–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement